# SDR SIMA20130206002

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 24,011 hours, 21,611 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 852701
- Part serial: A27651A27328
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3345 THE CREW REPORTED THAT DURING CRUISE FLIGHT AT FL 370 WITH THE GEAR UP THEY HEARD A TOTAL OF 3 LOUD CLUNKING / BANGING NOISES COMING FROM THE COCKPIT FLOORBOARD AREA.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH OPERATIONAL CHECK OF UPPER AND LWR UPLOCK SWITCHES IAW EMB AMM 32-63-05.  REPLACED UPPER AND LOWER NLG UPLOCK SWITCHES IAW EMB AMM 32-61-01 UP TO AND INCLUDING STEP 3(I)(4).  THE AIRCRAFT WAS RETURNED TO SERVICE.
